Alert archive / Michigan / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 17, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 30, 2013, 4:19 PM EDT for Montmorency County, Presque Isle County, Michigan. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 4:19 PM EDT (20:19 UTC)
- Expired
- May 30, 2013, 5:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The NCL Michigan radar (KAPX), 76 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 4:30 PM EDT | TSTM WND DMG | Clear Lake State Park, MI | 40+ TREES DOWNED IN CLEAR LAKE STATE PARK, REPORTED BY PARK MANAGER. |
| May 30, 4:51 PM EDT | TSTM WND DMG | 4 Se Millersburg, MI | MULTIPLE TREES DOWN ON COUNTY ROAD 638 BETWEEN MILLERSBURG AND HAWKS...REPORTED BY ROGERS CITY POLICE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.3 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939
WUUS53 KAPX 302019
SVRAPX
MIC119-141-302115-
/O.NEW.KAPX.SV.W.0017.130530T2019Z-130530T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
419 PM EDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MONTMORENCY COUNTY IN NORTHERN LOWER MICHIGAN...
PRESQUE ISLE COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 515 PM EDT
* AT 418 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRILEY
TOWNSHIP...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROGERS CITY...GRASS LAKE...TOMAHAWK CREEK FLOODING...LONG LAKE...
BISMA TOWNSHIP...MILLERSBURG...HAWKS...METZ...HAGENSVILLE...P H
HOEFT STATE PARK...FORTY MILE POINT...CLEAR LAKE STATE PARK AND
MOLTKE TOWNSHIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4523 8382 4520 8386 4520 8388 4518 8388
4497 8416 4509 8436 4550 8397 4550 8392
4543 8380 4542 8371 4537 8363
TIME...MOT...LOC 2019Z 215DEG 27KT 4511 8416
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
203
WWUS34 KAPX 302050
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
450 PM EDT THU MAY 30 2013
MIC119-141-302115-
/O.CON.KAPX.SV.W.0017.000000T0000Z-130530T2115Z/
MONTMORENCY MI-PRESQUE ISLE MI-
450 PM EDT THU MAY 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PRESQUE ISLE AND NORTHEASTERN MONTMORENCY COUNTIES UNTIL 515 PM
EDT...
AT 446 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAWKS...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROGERS CITY...HAGENSVILLE...P H HOEFT STATE PARK...FORTY MILE POINT
AND MOLTKE TOWNSHIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4520 8386 4520 8388 4518 8388 4511 8397
4522 8421 4550 8397 4550 8392 4543 8380
4542 8371 4537 8363
TIME...MOT...LOC 2051Z 216DEG 33KT 4536 8390
HAIL...1.00IN
WIND...60MPH
$$845
WWUS34 KAPX 302116
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
516 PM EDT THU MAY 30 2013
MIC119-141-302127-
/O.EXP.KAPX.SV.W.0017.000000T0000Z-130530T2115Z/
MONTMORENCY MI-PRESQUE ISLE MI-
516 PM EDT THU MAY 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PRESQUE ISLE AND
NORTHEASTERN MONTMORENCY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 4520 8386 4520 8388 4518 8388 4511 8397
4522 8421 4550 8397 4550 8392 4543 8380
4542 8371 4537 8363
TIME...MOT...LOC 2050Z 216DEG 33KT 4535 8391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:16 PM EDT, 3 minutes earlier.
Area forecast discussion, May 30, 4:16 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
416 PM EDT THU MAY 30 2013
.SYNOPSIS...
ISSUED AT 411 PM EDT THU MAY 30 2013
UNSETTLED WEATHER WILL BE THE RULE FOR THE NEXT FEW DAYS...AS A WARM
FRONT GRADUALLY LIFTS NORTH INTO ONTARIO BY EVENING...FOLLOWED BY A
COLD FRONT THAT WILL SLOWLY ADVANCE THROUGH THE REGION THIS WEEKEND.
THIS PATTERN WILL DELIVER CHANCES FOR SHOWERS AND
THUNDERSTORMS...ALONG WITH WARMER AND MORE HUMID WEATHER THROUGH
SATURDAY. SHOWERS MAY LINGER INTO SUNDAY...BEFORE MUCH COOLER BUT
DRY WEATHER RETURNS EARLY NEXT WEEK AS CANADIAN HIGH PRESSURE
ARRIVES.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 411 PM EDT THU MAY 30 2013
A DAY MUCH MORE TYPICAL FOR LATE SPRING/EARLY SUMMER...WITH WARM
TEMPERATURES AND RELATIVELY HUMID CONDITIONS. EVEN ENOUGH OF THE
ABOVE TO KICK OF SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH
HAVE BEEN RATHER IMPRESSIVE PER RADAR TRENDS AND SPOTTER REPORTS.
WARM/HUMID CONDITIONS DRIVEN BY DEEP SOUTHWEST FLOW BETWEEN OVERHEAD
RIDGING AND DEEP...ELONGATED TROUGHING EXTENDING FROM THE PACIFIC
NORTHWEST INTO THE CENTRAL PLAINS. RATHER POTENT SPOKE OF ENERGY
ROUNDING THE BASE OF THIS TROUGH...ENTICING ANOTHER BOUT OF
ORGANIZED AND SEVERE STORMS ACROSS THE PLAINS. FORECAST CONCERNS
INITIALLY CENTER ON LINGERING STORM POTENTIAL THROUGH EARLY THIS
EVENING...FOLLOWED BY ADDITIONAL SHOWER AND THUNDERSTORM CHANCES
LATER TONIGHT AND FRIDAY AS UPSTREAM WAVE APPROACHES.
SCATTERED SHOWERS AND STORMS EXPECTED THROUGH EARLY EVENING...
PARTICULARLY ACROSS NORTHERN LOWER MICHIGAN WHERE INSTABILITY WILL BE
MAXIMIZED. CANNOT RULE OUT AN ISOLATED SEVERE STORM UNDER MOST
ORGANIZED UPDRAFTS...WITH BRIEF GUSTY WINDS VIA PRECIP LOADING AND
MARGINALLY SEVERE HAIL THE PRIMARY THREATS. LOSS OF INSTABILITY BY
MID EVENING SHOULD END THE THREAT...LEAVING BEHIND PARTLY TO MOSTLY
CLOUDY SKIES AND MILD TEMPERATURES. ATTENTION THEN TURNS TO APPROACH
OF UPSTREAM WAVE. TREND HAS BEEN A TOUCH SLOWER OVERALL...WITH
UPSTREAM RADAR TRENDS SUPPORTING SUCH. PER THE USUAL WITH
CONVECTION...JUST NOT OVERLY CONFIDENT (ACTUALLY...NOT CONFIDENT AT
ALL :)) ON EXACTLY HOW THIS WILL ALL PLAY OUT. HAVE SLOWED ONSET OF
NEXT ROUND OF SHOWERS AND STORMS UNTIL LATE TONIGHT...AND HELD ALL
CHANCES TO THE WESTERN HALF OF THE AREA. STRONG LOW LEVEL JET
RUNNING UP THE SPINE OF LAKE MICHIGAN MAY ALSO ENTICE SOME SHOWER
AND STORM DEVELOPMENT INTO EASTERN UPPER. SEVERE WEATHER NOT
ANTICIPATED TONIGHT WITH DECREASE IN AVAILABLE INSTABILITY.
WAVE CONTINUE ACROSS THE AREA FRIDAY MORNING...BRINGING AT LEAST THE
THREAT OF ADDITIONAL SHOWERS AND STORMS. UNCERTAINTY ONLY INCREASES
HEADING THROUGH THE AFTERNOON WITH INITIAL POST WAVE SUBSIDENCE
REGIME GIVING WAY TO INCREASING INSTABILITY AND APPROACHING DEEP
LAYER SPEED MAX. GUIDANCE STEADFAST IN DRIVING CORRIDOR OF BETTER
DYNAMICS OFF TO OUR SOUTH AND SOUTHWEST...COINCIDENT WITH BEST MID
AND UPPER JET SUPPORT. LIKE PREVIOUS FORECASTER MENTIONED...PATTERN
RECOGNITION EASILY SUPPORTS MOST WELL DEVELOPED CONVECTION REMAINING
TO OUR SOUTH WHERE BEST INSTABILITY/DYNAMICS ARE JUXTAPOSED...WITH
PERHAPS SUCH SIMPLY NOT ALLOWING MOIST CONVECTION OVER OUR AREA.
GIVEN COMPLEXITY AND UNCERTAINTIES...WILL KEEP JUST INHERITED CHANCE
WORDING FOR NORTHERN LOWER. BEST SEVERE THREAT REMAINS SOUTH...AS
ADVERTISED BY LATEST SPC DAY 2 OUTLOOK. MUCH LIKE TODAY...IF
ORGANIZED CONVECTION IS REALIZED...A ISOLATED SEVERE STORM CANNOT BE
RULED OUT.
&&
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 411 PM EDT THU MAY 30 2013
OVERVIEW: ENERGETIC MID-LEVEL FLOW RESIDES ACROSS THE EASTERN
PACIFIC AND DIGS INTO AN INVERTED SHORT WAVE TROUGH ACROSS THE
WESTERN AND CENTRAL CONUS...WITH SHORT WAVE RIDGING DOWNSTREAM
ACROSS THE GREAT LAKES AND EASTERN CONUS. ASSOCIATED SFC LOW
CURRENTLY CENTERED OVER THE DAKOTAS WITH A WARM FRONT STRETCHING
EASTWARD ACROSS LAKE SUPERIOR. WARM AIR HAS FINALLY ARRIVED INTO NRN
MICHIGAN TODAY WITH MOST AREAS SOUTH OF THE BRIDGE IN THE 80S...AND
SOLIDLY IN THE 70S IN THE U.P...SAVE FOR NEAR THE LAKES AS USUAL.
MAIN WEATHER ACTION CONTINUES TO RESIDE ACROSS THE CENTRAL AND NRN
PLAINS NEAR THE PARENT LOW. BUT WE HAVE MUSTERED ENOUGH INSTABILITY
TO FORCE SOME SHOWERS AND THUNDERSTORMS ACROSS THE CWA TODAY.
GOING FORWARD...SHORT WAVE TROUGH WILL CONTINUE TO BE THE MAIN
WEATHER PLAYER AS IT SLOWLY WORKS THROUGH THE PLAINS AND ULTIMATELY
THE GREAT LAKES OVER THE NEXT SEVERAL DAYS. CONVECTIVE TRENDS/TIMING
WILL CONTINUE TO BE THE TOUGHEST PART OF THE FORECAST AS THIS
OCCURS. WARM TEMPERATURES ONCE AGAIN THROUGH FRIDAY BUT TURNING
COOLER SATURDAY WITH RAIN AND SUBSTANTIALLY COOLER SUNDAY AS A
FAIRLY DECENT EARLY JUNE COLD FRONT DROPS DAYTIME TEMPERATURES BACK
DOWN INTO THE 50S AND 60S.
FRIDAY NIGHT THROUGH SATURDAY NIGHT...CLOSED LOW MAKES SLOW PROGRESS
FROM THE UPPER MIDWEST ACROSS THE WESTERN GREAT LAKES. SHOWERS AND
STORMS APPEAR MOST LIKELY ACROSS THE GREAT LAKES REGION DURING THIS
TIME AS THE ASSOCIATED SFC FRONT AND F-GEN PROCESSES/LOWERING
HEIGHTS AND VIGOROUS UPPER JET CORE PRESS INTO THE REGION INTO
SATURDAY...AND CROSSES THE STATE SATURDAY NIGHT. HAVE HIGHEST POPS
FRIDAY NIGHT AND SATURDAY ALTHOUGH PRECIP MAY COME IN DISCRETE
WAVES.
SUNDAY...STACKED LOW AND SFC COLD FRONT SWING THROUGH EARLY SUNDAY
WITH COOLER AIR ADVECTING INTO THE REGION THROUGH THE DAY. STILL A
GOOD SIGNAL FOR WRAP AROUND MOISTURE AND SHOWER POTENTIAL THROUGH
MUCH OF SUNDAY BEFORE DRIER AIR BEGINS TO BUILD INTO THE GREAT LAKES
BY EVENING. BUT A NOTICEABLE TEMPERATURE CHANGE ONCE AGAIN FOR
SUNDAY AS TEMPS MAX OUT IN THE 50S AND 60S.
MONDAY THROUGH THURSDAY...MID LEVEL TROUGH AND CORE OF COLD AIR
SLOWLY RETREATS EASTWARD ON MONDAY FOLLOWED BY LOWER AMPLITUDE
RIDGING FOR TUESDAY INTO WEDNESDAY. LARGE EXPANSE OF CANADIAN HIGH
PRESSURE SETTLES IN FOR MONDAY AND TUESDAY WHICH WILL CLEAR THINGS
OUT AND MAY LEAD TO FROST POTENTIAL...ESPECIALLY TUESDAY MORNING.
THEN...DAYTIME TEMPS WILL REBOUND TUESDAY AND WEDNESDAY BACK CLOSE
TO NORMAL. HOWEVER...YET ANOTHER TROUGH WILL BE DIPPING INTO THE
UPPER MIDWEST/WESTERN GREAT LAKES MIDWEEK BRINGING ADDITIONAL RAIN
CHANCES TO THE REGION WEDNESDAY AND THURSDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 134 PM EDT THU MAY 30 2013
VFR CONDITIONS EXPECTED ACROSS THE TAF SITES. SCATTERED SHOWERS AND
STORM ARE POSSIBLE THIS AFTERNOON...ESPECIALLY AT KAPN. PARTLY
CLOUDY SKIES TONIGHT UNDER LIGHT SOUTH WINDS. NEXT DISTURBANCE
EXPECTED TO KICK OFF ANOTHER ROUND OF MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS FRIDAY MORNING.
&&
.MARINE...
ISSUED AT 411 PM EDT THU MAY 30 2013
SOUTH TO SOUTHWEST WINDS...OCCASIONALLY GUSTY...EXPECTED TO
CONTINUE ACROSS THE WATERS THROUGH FRIDAY. SCA CONDITIONS REMAIN
POSSIBLE FOR PARTS OF NORTHERN LAKE MICHIGAN INTO THIS EVENING.
OTHERWISE...BOTH WINDS AND WAVES SHOULD REMAIN BELOW CRITERIA.
REDUCED VISIBILITIES IN ADVECTION FOG/HAZE WILL CONTINUE TO BE AN
ISSUE GIVEN MOIST AIR MASS ACROSS THE UPPER GREAT LAKES.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ341-342-
344>346.
LS...NONE.
&&
SYNOPSIS...KB
SHORT TERM...MB
LONG TERM...BA
AVIATION...MB
MARINE...MBHazardous weather outlook, May 30, 5:09 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 509 AM EDT THU MAY 30 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 311100- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 509 AM EDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN THIS AFTERNOON AND EARLY EVENING. STRONGER STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE FOUND ACROSS ALL OF NORTHERN MICHIGAN THURSDAY THROUGH SATURDAY. THERE WILL BE A THREAT FOR FROST BOTH MONDAY AND TUESDAY MORNING OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/APX. JPB
In the hours before
Local storm report, May 30, 3:36 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 6 WNW GRAYLING 44.69N 84.82W
05/30/2013 E0.75 INCH CRAWFORD MI AMATEUR RADIO
WIND GUST TO 40 MPH.
&&
ADAMLocal storm report, May 30, 3:49 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
349 PM EDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL FREDERIC 44.79N 84.73W
05/30/2013 E1.00 INCH CRAWFORD MI PUBLIC
1 INCH HAIL OBSERVED IN FREDERIC.
&&
BERGERLocal storm report, May 30, 4:09 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
409 PM EDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL EAST JORDAN 45.16N 85.13W
05/30/2013 E0.25 INCH CHARLEVOIX MI SPOTTER
&&
ADAMLocal storm report, May 30, 4:19 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
419 PM EDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 2 NW ELMIRA 45.09N 84.88W
05/30/2013 E1.00 INCH ANTRIM MI PUBLIC
2 MILES NORTH OF THE M32 AND US131 INTERSECTION.
&&
BERGERThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:33 AM EDT | Small Craft Advisory | APX | 19 hr | |
| May 30, 2:36 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Gladwin, Ogemaw, Oscoda, Roscommon | 54 min |
| May 30, 3:23 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Montmorency, Otsego | 52 min |
| May 30, 4:13 PM EDT | Severe Thunderstorm Warning | APX | Arenac | 47 min |
| May 30, 4:17 PM EDT | Severe Thunderstorm Warning | APX | Gladwin | 58 min |
| May 30, 4:44 PM EDT | Special Marine Warning | APX | 91 min | |
| May 30, 5:04 PM EDT | Special Marine Warning | APX | 86 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.